# SDR FQAR20150609078

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: General aviation
- Aircraft: N302PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496121
- Aircraft time: 7,308 hours
- Engine: Lyc O360A1H6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL35102
- Part serial: 5543828
- Condition: Cracked
- Location: Nr 2
- Part time: 2,815 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOROSCOPE INSPECTION INDICATED CRACKING IN THE LT ENGINE NR 2 CYLINDER HEAD.  AFTER THE CYLINDER WAS REMOVED, CRACKS WERE OBSERVED TO THE SIDE OF THE LOWER SPARK PLUG HOLE.
